# SDR SIMA20241020005

- Difficulty date: October 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N274NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000779
- Aircraft time: 14,755 hours, 9,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FRAME 84 +10 BLENEDED CORROSION IAW EMB 175 SRM 51-10-03 AND FOUND SEAT TRACK TO BE OUT OF LIMITS IAW EMB 175 SRM 53-23-10. CUT OUT SEAT TRACK AT FRM 83 TO FRM 84 IAW EMB 175 SRM 53-00-10. COMPLIED WITH HFEC INSPECTION OF TRACK CUT OUT AT FRM 83 IAW EMB 175 NDTM PART 6 51-06-00, NO DEFECTS NOTED.FABRICATED 4 EA SEAT TRACK SPLICE REPAIR PARTS IAW EMB 175 SRM 53-00-10 REPAIR 1 USING 7475T761 .080. PERFORMED HFES INSPECTION OF REPAIR SPLICES, IAW EMB 175 NDTM PART 6 51-06-00, NO DEFECTS NOTED.LOCATED AND DRILLED SEAT TRACK SPLICE AND 4 EA SPLICE REPAIR PARTS IAW EMB 175 SRM 51-40-02. TRATED AND PRIMED SEAT TRACK SPLICE AND 4 EA REPAIR PARTS IAW EMB 175 SRM 51-23-04 AND 51-23-05. INSTALLED SEAT TRACK SPLICE AND 4 EA REPAIR PARTS IAW EMB 175 SRM 53-00-10 REPAIR 01. RESTORED FINISH AND APPLIED CIC ON TRACK SPLICE AND 4 EA REPAIR PARTS IAW EMB 175 SRM 51-23-06 AND CPM 51-25-00.
